# SDR AUS20020333

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine Mount Sec
- Part time: 3,631 cycles
- Component: Engine Mount Sec, Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT CRACKED IN AREA OF LOWER CROSSOVER TUBE.
